Doctor insights on:
What Are The Signs Of Tylenol Overdose
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?
Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read moreSee 1 more doctor answer
Acetaminophen is only toxic at high doses. Recently, because Acetaminophen is added to many different types of over-the-counter medications, a recommendation has been made to decrease the daily recommendation for Acetaminophen from 4000 to 3000 mg per day. Acetaminophen becomes toxic when your bodies stores of glutathionine get used up by metabolizing acetaminophen, ...Read more
Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read moreSee 2 more doctor answers
Charcoal NAC psych: First, assess the likelihood of significant overdose. Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od. ...Read more
96+ hours: Depends on dos, but with severe od death can be as soon as 96 hours. ...Read more
Can someone tell me how long will it take for you to die without treatment on a acetaminophen (tylenol) overdose?
What to do if i had a major paracetamol ibuprofen panadol (acetaminophen) and aspirin overdose help?
Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go through. It is associated with cerebral edema (swelling of the brain) and blood clots and other nasty complications and can lead to the need for a liver transplant or to death. Tylenol within labeled limits is safe for most people. Taking more can kill. ...Read moreSee 1 more doctor answer
Go to the ER: nowGet a more detailed answer ›
Depends: Depends on how much is taken. Average is 12-24 hours. ...Read more
No: Assuming you're >12 years old, don't have aids, alcoholism, or other chronic liver disease, you should be okay. For anyone interested in learning everything you wanted to know about tylenol (acetaminophen) overdose, but were afraid to ask, please direct your web browser to: http://www.Tylenolprofessional.Com/assets/overdose_monograph.Pdf. ...Read more
Tylenol (acetaminophen) OD: An oversode of tylenol (acetaminophen) can seriously damage the liver. The antidote to tylenol (acetaminophen) overdose is n-acetylcysteine (nac). It must be given within eight hours of ingesion of the tylenol (acetaminophen).Tylenol can destroy the liver if ingested in toxic doses. ...Read moreSee 1 more doctor answer
Most People Survive: Tylenol (acetaminophen) overdose is very serious. If discovered in time, the antidote will help prevent injury. Of all overdoses, <1% of patients die. If not discovered in time, patients can develop acute liver failure and up to 30% can die from this or need transplant. Please read package labeling and do not take more than prescribed or recommended. ...Read more
Glutathione : The reason for taking nac is to raise the glutathione levels in the body. Why not oral glutathione? Glutathione is too large of a molecule to enter through the GI tract, it's also difficult to get through the skin as well. Glutathione is one of the most powerful antioxidants produced in the body. It is vital in both phases of liver detoxification. Tylenol (acetaminophen) is detoxified in the liver. ...Read more
You are quite lucky: Tylenol (acetaminophen) overdose is a serious medical condition which can lead to severe liver and death. Fortunately, if you made through it and recovered, most likely the liver will heal completely. Since you are only 19 and i assume in good health, your complete recovery is likely.Take care of yourself. Take care of your health. You were very luck consult doc. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- What is the home treatment if overdosed with tylenol?
- What happens if you overdose on tylenol?
- What are the signs of a zinc overdose?
- What are the signs of nicotine overdose?
- What are the main effects of a tylenol pm overdose?
- Overdose on tylenol
- How to overdose on tylenol?
- Tylenol overdose liver
- What are symptoms tylenol overdose infants?